# SDR P5CA9801061

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR INBD STRUT DOOR SURFACE CORROSION AT AFT EDGE AND MID AREA OF DOOR.  CORROSION REMOVED AND REPROTECTED PER SRM  51-01-01 AND 51-10-02.
